# SDR AALA201506159007

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 7,518 hours, 3,134 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C3582
- Condition: Low
- Location: Evac Slide
- Part time: 7,518 hours, 3,134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR ESCAPE SLIDE INFLATION BOTTLE PRESS LOW.  REPLACED THE L3 DOOR ESCAPE SLIDE INFLATION BOTTLE.
